Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Northern Indiana

May 20, 20244 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 20, 2024, 5:39 PM CDT for 4 counties in Indiana. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2024, 5:39 PM CDT (22:39 UTC)
Expired
May 20, 2024, 6:30 PM CDT
In force
51 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:40 PM CDTTSTM WND DMGStillwell, INReport from EMA of numerous trees and powerlines downed around the central portion of LaPorte County. The powerlines include 3-4 high tension towers that were downed around 500W & 400S. Damage was reported east of Pinhook eastward to LaPorte and Stillwell. Tim
May 20, 5:55 PM CDTTSTM WND DMGFish Lake, INCorrects the time to PM. Delayed report. Trees down near Fish Lake.
May 20, 6:00 PM CDTTSTM WND DMG2 Se South Bend, INLarge trees uprooted or downed, branches 6-12 diameter. Appear healthy. One tree snapped and fell on a vehicle. Report relayed via ABC57.
May 20, 6:00 PM CDTTSTM WND DMGGulivoire Park, IN4 inch healthy limb snapped on Fellows street.
May 20, 6:04 PM CDTTSTM WND GST 513 Wnw South Bend, INA 44 kt gust was record at South Bend International Airport.
May 20, 6:10 PM CDTTSTM WND DMG2 Wnw Gulivoire Park, INTrees down onto powerlines along West Ireland Rd near Locust Rd. Photo on Facebook. Time estimated via radar.
May 20, 6:15 PM CDTTSTM WND DMGWalkerton, INLarge tree snapped in Walkerton. Photo on Facebook relayed by broadcast media. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
598 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS53 KIWX 202239
SVRIWX
INC091-099-141-149-202330-
/O.NEW.KIWX.SV.W.0049.240520T2239Z-240520T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
639 PM EDT Mon May 20 2024

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  St. Joseph County in north central Indiana...
  Northeastern Starke County in northwestern Indiana...
  Northwestern Marshall County in north central Indiana...
  Central La Porte County in northwestern Indiana...

* Until 730 PM EDT/630 PM CDT/.

* At 638 PM EDT/538 PM CDT/, severe thunderstorms were located along
  a line extending from near New Carlisle to near Wanatah, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  South Bend, Mishawaka, La Porte, Gulivoire Park, Granger,
  Walkerton, North Liberty, New Carlisle, Kingsford Heights, Wanatah,
  Hamlet, Lakeville, Roseland, Koontz Lake, Hanna, La Paz, Kingsbury,
  Indian Village, Teegarden, and Salem Heights.

This includes Interstate 80 in Indiana between mile markers 53 and
63, and between mile markers 67 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4174 8662 4176 8619 4138 8624 4135 8693
      4139 8693
TIME...MOT...LOC 2238Z 248DEG 40KT 4167 8657 4144 8679 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NWS
2 follow-up statements
379 
WWUS53 KIWX 202301
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
701 PM EDT Mon May 20 2024

INC091-099-141-149-202330-
/O.CON.KIWX.SV.W.0049.000000T0000Z-240520T2330Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-
701 PM EDT Mon May 20 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
EDT/630 PM CDT/ FOR ST. JOSEPH...NORTHEASTERN STARKE...NORTHWESTERN
MARSHALL AND CENTRAL LA PORTE COUNTIES...

At 700 PM EDT/600 PM CDT/, severe thunderstorms were located along a
line extending from near Roseland to near Walkerton, moving east at
45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
South Bend, Mishawaka, La Porte, Gulivoire Park, Granger, Walkerton,
North Liberty, New Carlisle, Kingsford Heights, Wanatah, Hamlet,
Lakeville, Roseland, Koontz Lake, Hanna, La Paz, Kingsbury, Indian
Village, Teegarden, and Salem Heights.

This includes Interstate 80 in Indiana between mile markers 53 and
63, and between mile markers 67 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across central La Porte County. SEEK SHELTER NOW inside 
a sturdy structure and stay away from windows.
 
&&

LAT...LON 4174 8662 4176 8619 4138 8624 4135 8693
      4139 8693
TIME...MOT...LOC 2300Z 270DEG 40KT 4174 8633 4151 8655 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

NWS
201 
WWUS53 KIWX 202320
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
720 PM EDT Mon May 20 2024

INC091-099-141-149-202330-
/O.EXP.KIWX.SV.W.0049.000000T0000Z-240520T2330Z/
St. Joseph IN-Starke IN-Marshall IN-La Porte IN-
720 PM EDT Mon May 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR ST. JOSEPH...NORTHEASTERN
STARKE...NORTHWESTERN MARSHALL AND CENTRAL LA PORTE COUNTIES WILL
EXPIRE AT 730 PM EDT/630 PM CDT/...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 4174 8662 4176 8619 4138 8624 4135 8693
      4139 8693
TIME...MOT...LOC 2320Z 248DEG 40KT 4181 8610 4158 8632 

$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:21 PM CDT, 4 hours 18 minutes earlier. Its key messages:

  • A strong to locally severe thunderstorm is possible between 6 and 10 pm in NW Indiana/SW Lower MI as well as locally heavy rain.
  • Strong to severe thunderstorms are possible late Tuesday night, mainly west of IN-15 and then again along and east of I-69 Wednesday afternoon and evening.
  • Warm and muggy conditions to be replaced by somewhat cooler and less humid air late this week into the Memorial Day weekend with some chances for showers and storms.
Area forecast discussion, May 20, 1:21 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
221 PM EDT Mon May 20 2024

.KEY MESSAGES...

- A strong to locally severe thunderstorm is possible between 6
  and 10 pm in NW Indiana/SW Lower MI as well as locally heavy
  rain.

- Strong to severe thunderstorms are possible late Tuesday
  night, mainly west of IN-15 and then again along and east of
  I-69 Wednesday afternoon and evening.

- Warm and muggy conditions to be replaced by somewhat cooler
  and less humid air late this week into the Memorial Day
  weekend with some chances for showers and storms.

&&

.DISCUSSION...
Issued at 214 PM EDT Mon May 20 2024

Very summer-like pattern comes with summer like challenges for
convection over the next couple of days in a rather moist and
diurnally unstable environment. Highs the next several days will
soar well into the 80s

Initial focus, with greatest (albeit still somewhat reserved)
confidence being with impacts of a MCV set to move across SE
Wisconsin later this afternoon. While the best dynamics remain
northwest of the area, a spoke of the wave does clip far NW areas,
resulting in some weak convergence that may be sufficient to
develop scattered showers and storms in the 22-00Z time frame.
NAM suite overly unimpressed with the development with other
CAMs a bit more confident on some development (HRRR the
greatest). Much like yesterday, shear profiles are rather paltry
(20 kts or less) resulting in more pulse type convection that
could drop a good deal of rain in a short time along with some
threat for locally gusty winds/small hail. Confidence in
eastward extent in the 00Z-04Z period decreases with loss of
diurnal heating and continued NE track of the MCV removing the
already limited convergence. Concerned that likely pops this
evening may be overdone, but if it is going to occur, location
is about right. Have made some adjustments to pops to reflect a
bit more inland extent to the storms but continue with a
weakening trend into the overnight hours.

Between 9Z Tue and quite possibly through 4-6Z Wed the best
forcing will likely remain well north into MI with the warm
front and well west with the cold front, resulting in a dry
forecast despite increasing instability and shear during the
afternoon and evening hours. 700 mb temps of +11 to +12 C edge
in as well, further capping off any development. While a stray
shower or storm could form across northern parts of the area
during the morning and maybe late afternoon in the far W, by far
the best chances look to wait to closer to 6Z Wed and beyond as
a line of strong to severe storms will likely have moved across
IL and be edging into western areas. A few CAMs show some
possible additional development ahead of the line on more of a
pre-frontal trough late evening with the main line then catching
up. Several models show a fair amount of SFC based CIN taking
shape overnight and the 50 kts of 0-6 km shear actually
decreases just ahead of the approaching convection (still
maintained along and behind). If the line holds together into
the overnight hours, pockets of damaging winds and some large
hail would be the main concerns. Slight risk in NW areas appears
reasonable still for Tuesday night with greatest chances
remaining well west of the area across E IA/W IL where a
moderate risk for severe storms now exists.

Cold front will ease its way through Wednesday with the potential
for some lingering cloud cover early. CAMs vary greatly on potential
for development along and ahead of the front with stronger signals
maybe residing just SE of our area during the afternoon/eve hours as
better upper level dynamics take time to catch up with the front.
DY3 slight risk is warranted at this point, but may change over the
next 24 to 36 hours as the mesoscale impacts of Tuesday night's
convection becomes more apparent. New blend of models expands the
likely pops well NW to match where the better chance for storms
may exist (SE third or so-roughly I-69 east) and lingers into
Wednesday evening. This could very well be overdone, but given
the proximity of the front can't entirely dismiss.

Frontal boundary will settle south of the area, with models
continuing to indicate a weak disturbance edging north from TX
Thursday evening towards the Ohio Valley for Friday. Additional
waves move in from the northern Plains the rest of the weekend into
early next week resulting in several period of slgt chc to chc pops
over the holiday weekend. Don't think by any means it will be a
washout, but something to monitor in the coming days. The cloud
cover will help keep it somewhat cooler during the day (70s).

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 124 PM EDT Mon May 20 2024

Mid level ridging and capping with 700 mb temperatures above normal
across the area is expected to keep pop shower and thunderstorm
activity at bay until around 00z or so. As a vorticity maximum heads
into the Western Great Lakes and Lower Michigan area, left over
instability may be able to maintain some level of strong
thunderstorm activity into SBN terminals, but less of a chance to
reach FWA. Can't rule out at least an MVFR VISBY restriction, but
confidence is low on that. Additional flight restrictions will be
possible Tuesday morning as Lake MI marine air filters in, but
confidence on the extent of that is also low. Will address with a
tempo group for now. Also, expect gusty winds this afternoon to die
down this evening.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...None.

&&

DISCUSSION...Fisher
AVIATION...Roller
Hazardous weather outlook, May 20, 1:28 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
228 PM EDT Mon May 20 2024

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-211830-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
228 PM EDT Mon May 20 2024 /128 PM CDT Mon May 20 2024/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms this afternoon, especially from
northwest Indiana into southern Lower Michigan. A few storms may
produce wind gusts of 50 to 60 mph and small hail. In addition, the
slow movement may result in localized flooding in some areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe storms are possible from late Tuesday evening into
the overnight hours, mainly west of Indiana 15, but confidence in
severe storms is low to medium at this time. The main threat would
be scattered damaging wind gusts.

Strong to severe thunderstorms will also be possible Wednesday
afternoon roughly east of Interstate 69 across northern Indiana and
northwest Ohio. Damaging winds and large hail would be the main
concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-211830-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
228 PM EDT Mon May 20 2024

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms today. A few storms may produce
hail and wind gusts in excess of 40 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe storms are possible late Tuesday night into the
overnight hours. Thunderstorm wind gusts in excess of 50 knots are
possible Tuesday night.

Hazardous conditions for small craft are possible Tuesday night.

In the hours before

Special weather statement, May 20, 4:28 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
528 PM EDT Mon May 20 2024

MIZ177-277-202215-
Northern Berrien MI-Southern Berrien MI-
528 PM EDT Mon May 20 2024

...STRONG THUNDERSTORMS WILL IMPACT BERRIEN COUNTY THROUGH 615 PM
EDT...

At 528 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Stevensville to New Buffalo.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Benton Harbor, St. Joseph, Buchanan, Fair Plain, Benton Heights,
Bridgman, New Buffalo, Berrien Springs, Watervliet, Three Oaks,
Coloma, Stevensville, Shorewood-Tower Hill, Paw Paw Lake,
Shorewood-Tower Hills-Harbert, Lake Michigan Beach, Sodus, Riverside,
Baroda, and Shoreham.

This includes the following highways...
 Interstate 196 between mile markers 0 and 7.
 Interstate 94 in Michigan between mile markers 0 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4188 8622 4176 8657 4176 8678 4178 8678
      4184 8669 4192 8660 4211 8649 4224 8637
      4224 8623
TIME...MOT...LOC 2128Z 226DEG 41KT 4208 8676 4177 8674

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

NWS
Local storm report, May 20, 4:45 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
545 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             Pottawattomie Park      41.72N 86.87W
05/20/2024  M0.50 Inch       La Porte           IN   Trained Spotter

            Report from mPING.

0532 PM     Hail             New Buffalo             41.79N 86.75W
05/20/2024  E0.25 Inch       Berrien            MI   Broadcast Media

            Via ABC57 Mobile Weather Tracker.

&&
Special weather statement, May 20, 5:05 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Northern Indiana
605 PM EDT Mon May 20 2024

INZ103-104-203-204-MIZ078-177-277-202300-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
Southern La Porte IN-Northern Berrien MI-Cass MI-Southern Berrien MI-
605 PM EDT Mon May 20 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN ST. JOSEPH...LA PORTE...
WESTERN CASS AND BERRIEN COUNTIES THROUGH 700 PM EDT/600 PM CDT/...

At 605 PM EDT/505 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Stevensville to near
La Porte. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Bend, Mishawaka, Michigan City, La Porte, Niles, Benton Harbor,
St. Joseph, Dowagiac, Westville, Buchanan, Trail Creek, Gulivoire
Park, Granger, Benton Heights, Fair Plain, Bridgman, North Liberty,
New Buffalo, New Carlisle, and Berrien Springs.

This includes the following highways...
 Interstate 196 between mile markers 0 and 7.
 Interstate 80 in Indiana between mile markers 38 and 87.
 Interstate 94 in Indiana between mile markers 33 and 45.
 Interstate 94 in Michigan between mile markers 0 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4207 8622 4207 8587 4176 8603 4176 8606
      4169 8606 4130 8693 4171 8693 4182 8672
      4190 8662 4211 8649 4224 8636 4224 8622
TIME...MOT...LOC 2205Z 238DEG 29KT 4202 8647 4161 8680

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

NWS
Local storm report, May 20, 5:29 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
629 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             3 NW La Porte           41.64N 86.75W
05/20/2024  E0.88 Inch       La Porte           IN   Broadcast Media

            Via ABC57 Mobile Weather Tracker. Report was
            hail ranging from pea to nickle sized.

&&

MCD
Local storm report, May 20, 5:37 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
637 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Tstm Wnd Gst     1 N Benton Heights      42.13N 86.42W
05/20/2024  M33 MPH          Berrien            MI   ASOS

            ASOS station KBEH Benton Harbor.

0550 PM     Tstm Wnd Gst     Saint Joseph            42.10N 86.49W
05/20/2024  M32 MPH          Berrien            MI   Mesonet

            Mesonet station SJOM4 St Joseph Marine
            Station.

0610 PM     Tstm Wnd Gst     1 ESE Watervliet        42.18N 86.24W
05/20/2024  M36 MPH          Berrien            MI   Mesonet

            Mesonet station MC164 I94mm0419.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:53 PM CDTSpecial Marine WarningIWX67 min
May 20, 4:59 PM CDTSpecial Marine WarningIWX46 min
May 20, 5:05 PM CDTSpecial Weather StatementIWXLaPorte, Saint Joseph55 min
May 20, 6:09 PM CDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph51 min
May 20, 6:39 PM CDTSpecial Weather StatementIWXMarshall, Starke51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.